# SDR REXA2021111600974

- Difficulty date: October 2, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690311115
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS847+16-913 HAS CORROSION ON MULTIPLE SPOTS. - REMOVED & REPLACED L/H SEAT TRACK FS 847+16 - FS 913 IAW CRJ 900 AMM 53-00-49-000/400-801-A19 AND FABRICATED SEAT TRACK CRJ 900 SRM 53-00-49-201-002-A01. WVAC EMP STAMP #774 MTC
